Help on how to deal with effects of depo provera
Hy guys i have being using depo provera for a month now.my stomach is always upset,having a severe headache, too much constipation and my breast sores.um just confused guys
What else have you tried?
Being taking painkillers and antibiotics but I become better for few hours den when I wake up um back to the pains
They don't sound like infection symptoms so I doubt the anti biotics are doing much. You can get painkiller triggered headaches and constipation. It may be depo just isn't good for you side effects wise have you tried other progesterone treatments? Coil, cerelle etc?
Nope I haven't tried any other PTs,can I ask does the provera have side effects or symptoms and how do they last if so?bcos um not use to this feeling I get everyday.
Headaches, stomach discomfort and breast pain are listed side effects.
Patient info leaflet has a list it's several pages in
I've not taken it so don't know if they settle over time as I wanted a progesterone pill so I could keep control after the zoladex injections made me poorly.
Hi I have had endo for over 20 years and any time I'm on hormones I get horrible headaches. They are particularly bad when they are progestin hormones (versus a BCP w estrogen like Yaz or Orthotricyclene) like Depo or Lupron or the IUDs like Skyla, Miranda. And I've done them ALL. TRUST ME I GET IT, it's kind of like you work to find which kind of less crummy option works for you? But it may very well be the Depo causing the headaches. The question is whether you'll adjust or no. Best of luck to you!!
and try and see if I can go on the injection. I have a few questions and was wondering if anyone could...
4/10 for my first just, I'm absolutely terrified of needles and told I don't have any options left when...
endo! However, all doctors that I have seen are pretty sure I have it. Anyway, I'm 19 and I am currently...
Partner with us
Start a Community